Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Having bleeding, blotting, infertility due to side effect of birth control, pimples. Treatment?

i have a query regarding a mirena i am experiencing bleeding / spotting and bloating since i have had it fitted it has been over a month and i am really upset with how it is making me feel i have had no children and the reason for it is because my GP referred me after all oral contraceptives failed badly with my body - bad side effects my skin is usually beautiful and its starting to get pimples as a regular occurance i am also aware i am gaining weight despite exercising more than usual. I have a follow up appointment with my gyno (who fitted the mirena) at the three month stage I need advice to let me know that this will settle down
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Yes this will settle down. You must not judge the efficacy so quickly . It is normal for it to take 3 months to normalize , thus your doctor arranged a follow-up after 3 months, persevere until you see him.
Answered: Fri, 15 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor